# SDR AALA20101103DFW05

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 94,101 hours, 15,231 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - RIGHT YAW DAMPER MESSAGE ALONG WITH TAIL HYDRAULIC VALVE MESSAGE DISPLAYED ON EICAS.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT TAIL HYDRAULIC SHUTOFF VALVE AND GEN FIELD AND HYDRAULIC CONTROL PANEL.  SYSTEM GROUND CHECKS NORMAL OPERATION.
